I have anter collis. And I receive Botox every 3 months.

I am have mild difficulty swallowing. I got the Botox almost 2 weeks.ago and was.wondering when will the effects ware off.

Doctor Answers 3

I have anter collis and I receive Botox every 3 months.

Thank you for your question. Botox typically lasts 3 months. Please visit your injector and discuss your concern, you should be seen. 

Best, 


Toronto Plastic Surgeon
4.9 out of 5 stars 425 reviews

Botox and Difficulty Swallowing

Botox is a wonderful injection with very few side effects.  However, if you are having difficulty swallowing I would return at once to your treating physician for examination.  Best, Dr. Green

Mild difficulty swallowing

If you are having any problems swallowing, would contact the Botox provider ASAP.  It may or may not be related to your Botox treatment for Anterocollis, or cervical dystonia.   Should go to the emergency department if the symptoms get worse.  

Joseph Franklin, MD
Durham Plastic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.